# SDR 02052001

- Difficulty date: May 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N543NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI-OUT, FLIGHT ATTENDANT EMERGENCY OXYGEN MASKS DEPLOYED WITHOUT COMMAND.  OXYGEN GENERATOR(S) WAS/WERE NOT ACTIVATED.  INSPECTION REVEALED OXYGEN MASK DOOR SPRING WEAK.  OXYGEN MASKS WERE REPACKED AS PER M/M 35-21-01.  DOOR WAS TEMPORARILY SECURED WITH TAPE.  L-4 FLIGHT ATTENDANT SEATING PLACED ON MEL.  DOOR ADJUSTED AND DROP CHECKED AS PER M/M 35-21-00.
